# SDR 96ZZZM230

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9303K
- Make and model: Doug DC-9-83
- Aircraft serial: 49529
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Corroded
- Location: Bs 1136
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND CORROSION ON FLOOR TRACK FORWARD OF AFT END OF TRACK AT SCREWS, LBL 36, STATION 1136.  REMOVED CORROSION PER SRM 51-10-3, AND REPLACED TRACK PER SRM 51-10-1C.
